# SDR CA150916016

- Difficulty date: September 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 5,766 hours
- Engine: Cont LTSIO360EB
- Propeller: Hartzl BHCC2YF2
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: A0511000
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) PRIMARY FLIGHT DISPLAY`S ATTITUDE DISPLAY FAILED DURING FLIGHT.  AFTER FAILURE, UPON GROUND TESTING THE PFD, IT WAS NOTICED TO HAVE ERRONEOUS AND WANDERING INDICATED AIRSPEED AND ALTITUDE DISPLAY.  AFTER SPEAKING WITH THE MFG, IT WAS DETERMINED THAT THE EARLY VERSIONS OF THE EFD1000 WITH THE PN A-05-110-00 HAVE EXPERIENCED THIS AIR DATA FAILURE AND THAT THE ONLY SOLUTION IS TO REPLACE THE EFD1000 WITH A NEWER VERSION UNDER A DIFFERENT PN.  A NEW REPLACEMENT EFD1000 WITH THE PN 910-00001-001 WAS INSTALLED AND GROUND TESTED SERVICEABLE.  THE NEW EFD1000, PN 910-00001-001 IS COVERED UNDER THE EXISTING INSTALLATION STC.
